MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 12; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 12; INTRODUCER, CATHETER
Model Number 406306
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the hub of the introducer separated from the shaft upon removal from the patient.The dislodgement occurred after the conclusion of the procedure with no excess force utilized.There were no patient consequences.
 
Additional Manufacturer Narrative
One 12f fast-cath trio introducer sheath was received for evaluation.The sheath tubing was returned loose and detached from the sheath hub.The sheath tubing had been flattened and torn at the proximal end; the sheath tear measure 0.07¿ in diameter.The sheath tubing had been bent in multiple locations.The sheath hub remained attached to the fast-cath trio hemostasis hub assembly.Dissection of the sheath hub and sheath tubing revealed all components of the sheath hub and sheath tubing were present and met specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tubing detachment is consistent with damage during use.

Brand Name
FAST-CATH TRIO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 12
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11483587
Report Number3005334138-2021-00176
Device Sequence Number14305886
Product Code DYB
UDI-Device Identifier05414734203920
UDI-Public05414734203920
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number406306
Device Catalogue Number406306
Device Lot Number7425146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1